MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE TIGHT TO SHAFT CUFF; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE TIGHT TO SHAFT CUFF; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Codes Deflation Problem (1149); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00154-00.The date of that submission was 25-feb-2025.H3: one sample was returned.Sample was visually and functionally tested and the customer reported complaint was unable to be confirmed.The sample inflated and deflated without problems.A retrospective review of 12-month period was made for complaints originated related to this issue and no additional complaints were identified to this part number and lot for this failure.
 
Event or Problem Description
It was reported that the balloon seemed to become porous quite quickly, as it already deflates on the first day of insertion following sterilization.During the sterilization, residual water and a suspicious appearance of the balloon were observed.There were no patient harm or adverse effects reported as a result of the event.

Brand Name
BIVONA TRACHEOSTOMY TUBE TIGHT TO SHAFT CUFF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22005859
Report Number3012307300-2025-05539
Device Sequence Number15258900
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)231215(10)4442411
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4442411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown